# SDR DALA2014120906455

- Difficulty date: December 9, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 90,783 hours, 12,994 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT PYLON INBD STRUT SIDE SKIN PANEL CRACKED AT NAC STA 166 ACCESS DOOR CUTOUT.  DRILLED STOP HOLE AT THE END OF CRACKED AREA IAW SRM 51-10-00.  REPAIR PARTS MADE AS SRM 54-53-01, FIG 201.
